Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 99, NWS St. Louis, MO

March 12, 2006Moniteau County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 12, 2006, 11:51 PM CST for Moniteau County, Missouri. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2006, 11:51 PM CST (05:51 UTC)
Expired
Mar 13, 2006, 12:30 AM CST
In force
39 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

County Moniteau County, MO

The radar

The Pleasant Hill radar (KEAX), 142 km from the middle of the area, began a volume at 05:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 12:10 AM CSTHAIL 0.751 W Jamestown, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 8:42 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.9 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1549 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1549 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1450 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
1.5
Supercell composite
13.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 130551
SVRLSX
MOC135-130630-
/O.NEW.KLSX.SV.W.0099.060313T0551Z-060313T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONITEAU COUNTY IN CENTRAL MISSOURI

* UNTIL 1230 AM CST

* AT 1147 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR TIPTON...AND
  MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CALIFORNIA...
  MCGIRK...
  JAMESTOWN...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3869 9282 3859 9282 3847 9267 3852 9246
      3873 9241 3889 9248 3869 9263

$$

GKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 11:15 PM CST, 36 minutes earlier.

Area forecast discussion, Mar 12, 11:15 PM CST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 PM CST SUN MAR 12 2006

.DISCUSSION...
THE 12Z SHORT-TERM MDLS (TIL WED)...ARE ALL IN GENERAL AGREEMENT
WITH MASS FIELDS AND FEATURES THRU 84HRS. /GRAND FINALE/ OF OUR
ACTIVE WX PTRN TO OCCUR TNGT AS MAIN SHRTWV EJECTS OUT OF THE
ROCKIES...BUT THIS IS ALSO SIGNALING A PTRN SHIFT FOR THE MID MS
VLY AS LONGWAVE H500 TROF SHIFTS FM THE WRN CONUS TO THE ERN CONUS
AND LONGWAVE RDG AMPLIFIES IN THE WRN CONUS. THIS PTRN SHIFT EXPCD
TO BE COMPLETE BY MID WEEK...AND WL FORETELL A MUCH QUIETER...
COOLER PTRN. AT THE SFC...STG MIGRATORY LO PRES OVR KS WL MOV NEWD
INTO THE GRTLKS RGN BY MONDAY WITH HI PRES BLD IN BY TUES.

FOR TNGT...WRMFNT EXPCD TO BE IN THE NRN FA AT THE START OF THIS
PD...AND SHUD COMPLETE ITS PUSH THRU THE NRN FA DURG ERY
EVNG...SETTING MANY AREAS UP FOR THEIR MAX TEMPS OF THE DAY. LRG
SUPERCELLS OVR WRN MO ATTM WL ENTER INTO A VERY FAVORABLE
ENVIRONMENT FOR TORNADOES AS THEY PUSH FURTHER N...AND THIS WL BE
MAIN FCST THREAT ERY ON. WITH SGFNT MOISTURE CONVERGENCE AND
INSTABILITY STILL BHND THESE SUPERCELLS HOWEVER...NOT OUT OF THE
WOODS YET...AND EXPC ADDITIONAL DVLPMT TO OCCUR ALG DRY LN BY LATE
THIS AFTN AS WELL AS MORE ISOLD CONVECTION IN OTR PARTS OF THE FA.
WITH FA IN THE WRM SECTOR TNGT AND ESPECIALLY AFT DRY LN PUSHES
THRU AND SHIFTS SFC WNDS TO SWLY...RATHER DP MIXING EXPCD
AREAWIDE AND WL PREVENT TEMPS FM FALLING OFF MUCH. ONLY EXCPTN WL
BE IN THE NWRN THIRD OF THE FA WHERE STG LO LVL CAA WL HV ALREADY
MOVD IN WITH THE CDFNT. PREFERRED MAV/MET MOS BLEND ON TEMPS.

FOR MONDAY...MUCH QUIETER DAY ON TAP WITH DRY SLOT OF SYS
DOMINATING THINGS FIRST...AND THEN WRAPAROUND CLDS IN THE LATE
MRNG AND AFTN. DP MIXING TO CONT...AND WL PROMOTE WINDY CONDS. STG
LO LVL CAA DURG MRNG/ERY AFTN AND RPDLY FALLING H850 TEMPS WL
FORCE MOST LOCNS TO RECORD THEIR MAX TEMPS DURG THE MRNG WITH
STEADY OR SLOLY FALLING TEMPS IN THE AFTN. PSBL /PARTING SHOT/ OF
SPKLS DURG MID-LATE MRNG IN THE NRN FA.

TES

NAM/GFS HAVE THE SAME IDEA GOING INTO MIDWEEK AS THE SFC HIGH
SINKS SEWD INTO AR BY TUESDAY EVENING. LOTS OF SUBSIDENCE SETS IN
BEHIND THIS WEEKENDS TROUGH...SO KEPT DRY WEATHER GOING INTO
WEDNESDAY. THERE IS SOME DISAGREEMENT WITH TIMING OF SYSTEM WITHIN
THE MEDIUM RANGE MODELS ON SYSTEM THAT WILL AFFECT THE AREA
WEDNESDAY AND WEDNESDAY NIGHT...SO CONFIDENCE WITH LATE WEEK INTO
NEXT WEEKEND REMAINS LOW. LOOKS LIKE THERE WILL BE ENOUGH MOISTURE
AND LIFT TO INTRODUCE CHC OF RAIN AT THIS TIME...WITH SOME
POTENTIAL FOR MIXED PRECIPITATION IN THE NORTHERN CWA.
TEMPERATURES TUESDAY INTO NEXT WEEKEND WILL BE AT OR BELOW NORMAL.

BRITT

&&

.AVIATION...
FOR THE 06Z TAFS...A LOW PRESSURE SYSTEM WAS CENTERED OVER NORTHWEST
MISSOURI NEAR CDJ WITH A WARMFRONT EXTENDING NORTHEASTWARD INTO
NORTHEAST MISSOURI. INTENSE/SEVERE THUNDERSTORMS CONTINUED OVER
CENTRAL AND NORTHEAST MISSOURI. THUNDERSTORMS ARE EXPECTED TO AFFECT
THE STL/SUS VICINITY AFTER 08Z. THE LOW PRESSURE SYSTEM WILL MOVE
INTO WESTERN LOWER MICHIGAN BY NOON MONDAY. COLD FRONT WILL EXTEND
FROM THE LOW ACROSS EASTERN ILLINOIS AND SOUTHEAST MISSOURI. GUSTY
WEST TO NORTHWEST WINDS WILL PREVAIL DURING THE DAY MONDAY BEHIND
THE COLD FRONT.

TPS
&&

.HYDROLOGY...
WL ALLOW FFA TO CONT THRU LATE TNGT. SETUP FOR TSRA IS NOT YOUR
/CLASSIC/ SETUP...AS CONVECTION SHUD BE FAIRLY SHORT-LIVED OVR
THIS AREA WHEN COMPARED WITH LAST NGT...BUT GIVEN THE COPIOUS
AMNTS OF RAFL RECEIVED IN THE WATCH AREA THE PAST FEW DAYS...IT
WON/T TAKE MUCH TO REINITIATE FLOODING IN THESE AREAS...ESPECIALLY
AT LOW WATER CROSSINGS AND MORE VULNERABLE AREAS IN THE ERN
OZARKS.

TWO PRINCIPLE AREAS TO WATCH...A STRIPE OF 2-4 OF RAFL RECEIVED
YESTERDAY AND LAST NGT FM SRN CRAWFORD COUNTY TO NRN RANDOLPH IL
AND SRN WASHINGTON COUNTY IL.

AND ANOTHER STRIPE OF HVY RAFL RECEIVED OF 1-2 FM CNTRL REYNOLDS
COUNTY TO NRN MADISON COUNTY MO.

TES

&&

.PRELIMINARY POINT TEMPS/POPS...
ST LOUIS        54  59  31  49 /  80  10  10  10
QUINCY          43  49  27  45 /  80  20  10  10
COLUMBIA        45  51  28  51 /  70  10  10  10
JEFFERSON CITY  47  53  29  52 /  70  10  10  10
SALEM           60  64  32  48 /  80  30  10  10
FARMINGTON      59  63  32  51 /  80  20  10  10

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CRAWFORD-IRON-
     JEFFERSON-MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-
     WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BOND IL-CLINTON IL-
     FAYETTE IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-
     WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Mar 12, 3:31 PM CST, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
331 PM CST SUN MAR 12 2006

ILZ064-065-069-070-074-079-101-102-MOZ065-072>075-084-085-099-
131200-
BOND IL-CLINTON IL-CRAWFORD-FAYETTE IL-IRON-JEFFERSON-MADISON-
MARION IL-MONROE IL-RANDOLPH IL-REYNOLDS-ST. CLAIR IL-
ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON-WASHINGTON IL-
331 PM CST SUN MAR 12 2006

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 73 IN EFFECT UNTIL 10 PM CST THIS EVENING...
...HIGH RISK OF A SEVERE THUNDERSTORM OUTBREAK THROUGH LATE THIS
EVENING WITH A FEW STRONG LONG-TRACK TORNADOES POSSIBLE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND
SOUTHEAST MISSOURI.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP BY EARLY THIS EVENING AS A STRONG
STORM SYSTEM MOVES ACROSS THE REGION. STORM COVERAGE WILL BEGIN AS
ISOLATED INITIALLY...WITH COVERAGE EXPECTED TO INCREASE THIS
EVENING. STORMS ARE EXPECTED TO QUICKLY STRENGTHEN TO SEVERE
THRESHOLDS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
IN EXCESS OF 70 MPH...HAIL UP TO THE SIZE OF BASEBALLS AND A FEW
STRONG LONG-TRACK TORNADOES. THERE WILL ALSO CONTINUE TO BE A
FLASH FLOODING THREAT THROUGH TONIGHT AS ANTECEDENT MOISTURE
CONDITIONS ARE FAVORABLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

EXPECT WINDY CONDITIONS ON MONDAY AS THE STRONG STORM SYSTEM PULLS
AWAY. WEST WINDS WILL GUST AS HIGH AS 30 TO 35 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED TONIGHT. EMERGENCY
MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD MONITOR
THIS VOLATILE SITUATION AND BE PREPARED TO RESPOND TO EMERGENCY
SITUATIONS.

ILZ058>060-095>100-MOZ018-019-026-027-034>036-041-042-047>052-
059>064-131200-
ADAMS IL-AUDRAIN-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-COLE-FRANKLIN-
GASCONADE-GREENE IL-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-
MADISON IL-MARION-MONITEAU-MONROE-MONTGOMERY-MONTGOMERY IL-OSAGE-
PIKE-PIKE IL-RALLS-SHELBY-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-
WARREN-
331 PM CST SUN MAR 12 2006

...TORNADO WATCH 73 IN EFFECT UNTIL 10 PM CST THIS EVENING...
...HIGH RISK OF A SEVERE THUNDERSTORM OUTBREAK THROUGH LATE THIS
EVENING WITH A FEW STRONG LONG-TRACK TORNADOES POSSIBLE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL
MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP BY EARLY THIS EVENING AS A STRONG STORM
SYSTEM MOVES ACROSS THE REGION. STORM COVERAGE WILL INITIALLY BE WIDELY
SCATTERED...WITH COVERAGE EXPECTED TO INCREASE THIS EVENING.
STORMS ARE EXPECTED TO QUICKLY STRENGTHEN TO SEVERE THRESHOLDS.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF
70 MPH...HAIL UP TO THE SIZE OF BASEBALLS AND A FEW STRONG LONG-
TRACK TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

EXPECT WINDY CONDITIONS ON MONDAY AS THE STRONG STORM SYSTEM PULLS
AWAY. WEST WINDS WILL GUST AS HIGH AS 35 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED TONIGHT. EMERGENCY
MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD MONITOR
THIS VOLATILE SITUATION AND BE PREPARED TO RESPOND TO EMERGENCY
SITUATIONS.

TES

In the hours before

Local storm report, Mar 12, 11:10 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1110 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     HAIL             JEFFERSON CITY          38.57N 92.19W
03/12/2006  E1.75 INCH       COLE               MO   AMATEUR RADIO

&&

TILLY
Local storm report, Mar 12, 11:22 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1122 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     FUNNEL CLOUD     JEFFERSON CITY          38.57N 92.19W
03/12/2006                   COLE               MO   LAW ENFORCEMENT

&&

TILLY
Local storm report, Mar 12, 11:24 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1124 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TORNADO          5 NW HANNIBAL           39.76N 91.45W
03/12/2006                   MARION             MO   FIRE DEPT/RESCUE

            REPORT OF A TORNADO ON THE GROUND AT INTERSECTION OF US
            61 AND HIGHWAY 24.

&&

TILLY
Local storm report, Mar 12, 11:31 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1131 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TORNADO          1 N PARIS               39.49N 92.00W
03/12/2006                   MONROE             MO   AMATEUR RADIO

            HOUSE DESTROYED BY POSSIBLE TORNADO.

1115 PM     HAIL             HOLTS SUMMIT            38.64N 92.12W
03/12/2006  E0.75 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

TILLY
Local storm report, Mar 12, 11:39 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1139 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             HOLTS SUMMIT            38.64N 92.12W
03/12/2006  E1.00 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

TILLY
Local storm report, Mar 12, 11:45 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1145 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND DMG     2 W TEBBETTS            38.62N 92.00W
03/12/2006                   CALLAWAY           MO   EMERGENCY MNGR

            MOBLIE HOME BLOWN OVER...NO KNOWN INJURIES.

&&

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 6:12 PM CSTTornado WarningLSXPike63 min
Mar 12, 9:11 PM CSTTornado WarningLSXMonroe64 min
Mar 12, 9:13 PM CSTSevere Thunderstorm WarningLSXKnox47 min
Mar 12, 10:05 PM CSTTornado WarningLSXAudrain, Boone24 min
Mar 12, 10:10 PM CSTTornado WarningLSXMarion, Monroe, Ralls34 min
Mar 12, 10:20 PM CSTTornado WarningLSXMonroe40 min
Mar 12, 10:34 PM CSTTornado WarningLSXCole, Moniteau52 min
Mar 12, 10:41 PM CSTTornado WarningLSXMonroe29 min
Mar 12, 11:04 PM CSTTornado WarningLSXMarion, Ralls26 min
Mar 12, 11:09 PM CSTTornado WarningLSXLewis, Marion, Shelby35 min
Mar 12, 11:10 PM CSTTornado WarningLSXCallaway, Osage50 min
Mar 12, 11:47 PM CSTTornado WarningLSXMontgomery34 min
Mar 13, 12:03 AM CSTTornado WarningLSXLincoln, Warren33 min
Mar 13, 12:15 AM CSTSevere Thunderstorm WarningLSXBoone, Cole29 min
Mar 13, 12:26 AM CSTTornado WarningLSXLincoln40 min
Mar 13, 12:30 AM CSTSevere Thunderstorm WarningLSXCallaway45 min
Mar 13, 12:35 AM CSTTornado WarningLSXCallaway40 min
Mar 13, 12:49 AM CSTTornado WarningLSXMontgomery40 min
Mar 13, 1:06 AM CSTTornado WarningLSXGasconade, Osage39 min
Mar 13, 1:15 AM CSTTornado WarningLSXLincoln, Warren44 min
Mar 13, 1:33 AM CSTTornado WarningLSXPike27 min
Mar 13, 1:35 AM CSTSevere Thunderstorm WarningLSXReynolds25 min
Mar 13, 1:46 AM CSTSevere Thunderstorm WarningLSXFranklin, Gasconade44 min
Mar 13, 1:57 AM CSTTornado WarningLSXReynolds29 min
Mar 13, 2:10 AM CSTSevere Thunderstorm WarningLSXSaint Charles44 min
Mar 13, 2:35 AM CSTSevere Thunderstorm WarningLSXCrawford, Washington55 min
Mar 13, 2:35 AM CSTSevere Thunderstorm WarningLSXSaint Louis35 min
Mar 13, 2:38 AM CSTSevere Thunderstorm WarningLSXMadison37 min
Mar 13, 2:47 AM CSTTornado WarningLSXMadison25 min
Mar 13, 3:53 AM CSTTornado WarningLSXSainte Genevieve26 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.